American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] L. B. Treybig. Shelling $3$-cells in compact triangulated $3$-manifolds . Proc. Amer. Math. Soc. 33 (1972) 171-174. MR 0290374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Perrin Wright. Covering isotopies of $M\sp{n-1}$ in $N\sp{n}$ . Proc. Amer. Math. Soc. 29 (1971) 591-598. MR 0281215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Holsztyński. Approximation by homeomorphisms and solution of P. Blass problem on pseudo-isotopy . Proc. Amer. Math. Soc. 27 (1971) 598-602. MR 0271949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan L. Gross. Prime $3$-manifolds and the doubling operation . Proc. Amer. Math. Soc. 27 (1971) 375-380. MR 0271948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Connelly. A new proof of Brown's collaring theorem . Proc. Amer. Math. Soc. 27 (1971) 180-182. MR 0267588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Krešo Horvatić. On embedding polyhedra and manifolds . Trans. Amer. Math. Soc. 157 (1971) 417-436. MR 0278314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Glenn P. Weller. Locally flat imbeddings of topological manifolds in codimension three. . Trans. Amer. Math. Soc. 157 (1971) 161-178. MR 0276981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. D. Feustel. $\mathfrak{M}^3$ admitting a certain embedding of $P^2$ is a pseudo $P^3$ . Proc. Amer. Math. Soc. 26 (1970) 215-216. MR 0263083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ralph Tindell. Noncombinatorial triangulations and the Poincar\'e conjecture . Proc. Amer. Math. Soc. 24 (1970) 60-62. MR 0248853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Scott Downing. Decomposing manifolds into homologically equivalent submanifolds . Trans. Amer. Math. Soc. 152 (1970) 495-501. MR 0271947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard T. Miller. Close isotopies on piecewise-linear manifolds . Trans. Amer. Math. Soc. 151 (1970) 597-628. MR 0266220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Herman Gluck. Piecewise linear groups and transformation groups . Trans. Amer. Math. Soc. 149 (1970) 585-593. MR 0261609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Gauld. Mersions of topological manifolds . Trans. Amer. Math. Soc. 149 (1970) 539-560. MR 0266217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. L. Seebeck. Collaring and $(n-1)$-manifold in an $n$-manifold . Trans. Amer. Math. Soc. 148 (1970) 63-68. MR 0258045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Putz. Transverse field implies normal microbundle . Proc. Amer. Math. Soc. 23 (1969) 232-236. MR 0248850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ronald H. Rosen. Concerning suspension spheres . Proc. Amer. Math. Soc. 23 (1969) 225-231. MR 0267591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. W. Lambert. Replacing certain maps of $3$-manifolds by homeomorphisms . Proc. Amer. Math. Soc. 23 (1969) 676-678. MR 0256402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. S. Husch. Unknotting in codimension one . Proc. Amer. Math. Soc. 23 (1969) 215-219. MR 0248846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph Tindell. Extending homeomorphisms of $S\sp{p}\times S\sp{q}$ . Proc. Amer. Math. Soc. 22 (1969) 230-232. MR 0248852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth C. Millett. Normal structures for locally flat embeddings . Proc. Amer. Math. Soc. 20 (1969) 580-584. MR 0246306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joseph Roitberg. On the ${\rm PL}$ noninvariance of the span of a smooth manifold . Proc. Amer. Math. Soc. 20 (1969) 575-579. MR 0236937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. B. Rushing. Taming embeddings of certain polyhedra in codimension three . Trans. Amer. Math. Soc. 145 (1969) 87-103. MR 0250316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edward M. Brown. The Hauptvermutung for $3$-complexes . Trans. Amer. Math. Soc. 144 (1969) 173-196. MR 0251729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Craggs. Building Cartesian products of surfaces with $[0,\,1]$ . Trans. Amer. Math. Soc. 144 (1969) 391-425. MR 0250314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jerome Levine. Self-equivalences of $S\sp{n}\times S\sp{k}$ . Trans. Amer. Math. Soc. 143 (1969) 523-543. MR 0248848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. J. Machusko. On the Hauptvermutung for a class of open manifolds . Trans. Amer. Math. Soc. 143 (1969) 373-392. MR 0251733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jonathan L. Gross. Manifolds in which the Poincar\'e conjecture is true . Trans. Amer. Math. Soc. 142 (1969) 177-189. MR 0246302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jonathan L. Gross. A unique decomposition theorem for $3$-manifolds with connected boundary . Trans. Amer. Math. Soc. 142 (1969) 191-199. MR 0246303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. C. Siebenmann. On detecting open collars . Trans. Amer. Math. Soc. 142 (1969) 201-227. MR 0246301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. B. R. Lickorish and L. C. Siebenmann. Regular neighbourhoods and the stable range . Trans. Amer. Math. Soc. 139 (1969) 207-230. MR 0239605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2